# SDR SWAA2021052475224

- Difficulty date: May 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 24,450 hours, 11,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS OVERWING EXIT SIGN FELL OFF.  SECURED OVERWING EXIT SIGN IAW AMM 33-51-01.   A/C OK FOR SERVICE.
